RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2009, Volume 1, Issue 4, Pages 3–23 (Mi ufa29)  

Testing homogeneity and symmetry for multivariate data

N. K. Bakirov

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences

Abstract: Testing of non-parametrical hypotheses for multivariate data is considered.

Keywords: testing non-parametrical hypotheses for multivariate data.

Full text: PDF file (474 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.234.3
Received: 01.06.2009

Citation: N. K. Bakirov, “Testing homogeneity and symmetry for multivariate data”, Ufimsk. Mat. Zh., 1:4 (2009), 3–23

Citation in format AMSBIB
\Bibitem{Bak09}
\by N.~K.~Bakirov
\paper Testing homogeneity and symmetry for multivariate data
\jour Ufimsk. Mat. Zh.
\yr 2009
\vol 1
\issue 4
\pages 3--23
\mathnet{http://mi.mathnet.ru/ufa29}
\zmath{https://zbmath.org/?q=an:1234.62050}


Linking options:
  • http://mi.mathnet.ru/eng/ufa29
  • http://mi.mathnet.ru/eng/ufa/v1/i4/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Уфимский математический журнал
    Number of views:
    This page:431
    Full text:103
    References:43
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019